I have been freaking out. Losing memories of trips to the store grocery shopping all kinds of time loss. The memories are just gone. Have been taking the meds 1mg 4times a day for ptsd related stress, panic and night terrors. I'm also taking 40mg of Prozac every morning but have really been impacted by the memories lost for approximately 6 months. Can someone please help me??
I have been taking 1 mg Clonazepam for 2 yrs & it is affecting my memory. Also, the depression does affect my memory. Maybe you can do a slow taper of the Clonazepam to cut back. If you stopped at once it would be dangerous. Ask your doc if you should go to 3.5 mg, 3..0 mg, etc. Ask how long you should do the taper. If I did not take the 1 mg Clonazepam I would not sleep at all.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 May 2011 • 2 answers
Posted 4 Nov 2011 • 2 answers
Posted 18 Apr 2012 • 16 answers
Posted 29 May 2014 • 12 answers
Posted 15 May 2015 • 4 answers